# SDR DALA2025022601487

- Difficulty date: February 25, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N316DN
- Make and model: Airbus A321-213
- Aircraft serial: 7327
- Aircraft time: 24,506 hours, 11,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3016 EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:11A. CORRECTIVE ACTION: RESECURED LIGHT ASSY AT ROW 11 LIGHT CKS OK. (0828279)
